# SDR CA990630056

- Difficulty date: June 10, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,791 hours
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 1006000121
- Condition: Corroded
- Location: Rudder Bellcrank
- Part time: 18,144 hours, 21,122 cycles
- Component: Rudder, Beech, 9763000060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER BELLCRANK WAS REMOVED AND CORROSION WAS FOUND ON THE SURFACE WHERE THE TORQUE TUBE CONNECTS.  THERE WAS ALSO CORROSION FOUND ON THE BOLT HOLES.  THE BELLCRANK AND BOLTS WERE REPLACED.  SUBMITTER STATED THAT THIS AREA IS HARD TO INSPECT BECAUSE THE TORQUE TUBE COVERS THE BELLCRANK.  THE SUBMITTER ALSO STATED THAT IT IS NOTEWORTHY THAT THIS AREA GETS EXPOSED TO THE ELEMENTS BECAUSE OF HOLES WHERE THE ELEVATOR TORQUE TUBES GO THROUGH THE TAIL CONE.  THERE IS NO SCHEDULED MAINTENANCE TO REMOVE THIS BELLCRANK FOR INSPECTION.
